Skip to main content
Journal
Asymptotic Analysis
Year of Publication
2016
Status
Published
Date Published
03/2016
DOI
10.3233/ASY-151344
Issue
1-2
Start Page
91-112
Volume
97
Abstract

The law of the iterated logarithm for some Markov operators, which converge exponentially to the invariant measure, is established. The operators correspond to iterated function systems which, for example, may be used to generalize the cell cycle model examined by Lasota and Mackey [J. Math. Biol. 38 (1999), 241–261].

Important information

Rejestr Instytutów Naukowych: RIN-IV-3/98

NIP: 631-011-22-45

REGON: 000564702

Skrytka ePUAP: /IITISPAN/SkrytkaESP

e-doręczenia: AE:PL-33995-65265-VDDUI-33

PIC (Participant Identification Code): 951424501

Contact us

Institute location:

ul. Bałtycka 5
44-100 Gliwice

Telephone numbers:

  • +48 32 231 73 19
  • +48 32 231 71 50
  • +48 32 330 23 89

E-mail address: office@iitis.pl